# SDR MASA200600533

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 4,850 hours, 3,482 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5004 CLT - FLAPS HALF SPEED STATUS MESSAGE.  MAINTENANCE CLEARED INHIBITS.
